Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 29, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 26, 2009, 5:42 PM CDT for Major County, Woods County, Woodward County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2009, 5:42 PM CDT (22:42 UTC)
- Expired
- Apr 26, 2009, 6:36 PM CDT
- In force
- 54 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Major County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 65 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 11:07 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 382 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 18.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 262242
TOROUN
OKC093-151-153-262345-
/O.NEW.KOUN.TO.W.0029.090426T2242Z-090426T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT SUN APR 26 2009
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...
SOUTHEASTERN WOODS COUNTY IN NORTHWEST OKLAHOMA...
EASTERN WOODWARD COUNTY IN NORTHWEST OKLAHOMA...
* UNTIL 645 PM CDT
* AT 542 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES WAS LOCATED 15 MILES SOUTHWEST OF QUINLAN...MOVING
NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE AVARD...HOPETON...QUINLAN AND
WAYNOKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
&&
LAT...LON 3669 9860 3651 9852 3650 9853 3622 9922
3628 9932 3682 9886
TIME...MOT...LOC 2242Z 229DEG 36KT 3628 9920
$$3 follow-up statements
000
WWUS54 KOUN 262306
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT SUN APR 26 2009
OKC093-151-153-262345-
/O.CON.KOUN.TO.W.0029.000000T0000Z-090426T2345Z/
WOODWARD OK-WOODS OK-MAJOR OK-
606 PM CDT SUN APR 26 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN MAJOR...SOUTHEASTERN WOODS AND EASTERN WOODWARD
COUNTIES...
AT 606 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED NEAR QUINLAN...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE AVARD...HOPETON...QUINLAN AND
WAYNOKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.
&&
LAT...LON 3682 9886 3669 9860 3652 9852 3650 9853
3638 9898 3648 9915
TIME...MOT...LOC 2306Z 220DEG 35KT 3650 9900
$$000
WWUS54 KOUN 262324
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT SUN APR 26 2009
OKC093-153-262335-
/O.CAN.KOUN.TO.W.0029.000000T0000Z-090426T2345Z/
WOODWARD OK-MAJOR OK-
624 PM CDT SUN APR 26 2009
...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHWESTERN MAJOR AND
EASTERN WOODWARD COUNTIES...
LAT...LON 3682 9886 3669 9860 3661 9857 3658 9860
3651 9869 3652 9878 3651 9885 3652 9892
3659 9896 3663 9900
TIME...MOT...LOC 2325Z 220DEG 33KT 3663 9886
$$
OKC151-262345-
/O.CON.KOUN.TO.W.0029.000000T0000Z-090426T2345Z/
WOODS OK-
624 PM CDT SUN APR 26 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CENTRAL
WOODS COUNTY...
AT 625 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED NEAR WAYNOKA...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE AVARD...HOPETON AND WAYNOKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.
&&
LAT...LON 3682 9886 3669 9860 3661 9857 3658 9860
3651 9869 3652 9878 3651 9885 3652 9892
3659 9896 3663 9900
TIME...MOT...LOC 2325Z 220DEG 33KT 3663 9886
$$000
WWUS54 KOUN 262336
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT SUN APR 26 2009
OKC151-262345-
/O.CAN.KOUN.TO.W.0029.000000T0000Z-090426T2345Z/
WOODS OK-
636 PM CDT SUN APR 26 2009
...THE TORNADO WARNING HAS BEEN CANCELLED FOR CENTRAL WOODS COUNTY...
THE TORNADIC POTENTIAL OF THIS STORM HAS DECREASED SIGNIFICANTLY.
DAMAGING WIND GUSTS OF 75 MPH...TORRENTIAL RAIN...AND HAIL THE SIZE
OF QUARTERS ARE LIKELY. A SEVERE THUNDERSTORM WARNING HAS BEEN
ISSUED FOR THIS STORM.
LAT...LON 3682 9886 3669 9860 3661 9857 3658 9860
3651 9869 3652 9878 3651 9885 3652 9892
3659 9896 3663 9900
TIME...MOT...LOC 2335Z 220DEG 33KT 3673 9876
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 26, 3:09 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 26, 3:09 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
309 PM CDT SUN APR 26 2009
.DISCUSSION...
HIGHLIGHTS WILL BE CONTINUED INTO TONIGHT. LITTLE OVERALL CHANGE
IN FORECAST PACKAGE...WITH ACTIVE WEATHER THROUGH TONIGHT AND
ALONG FRONT TOMORROW. TOMORROW NIGHT INTO TUESDAY WILL LIKELY BE
DOWN-TIME FOR ACTIVE WEATHER BEFORE PICKING BACK UP MID TO LATE WEEK.
OUTSIDE OF SEVERE WEATHER CONCERNS...FLOODING /BOTH AREAL AND
MAIN-STEM/ WILL CONTINUE THROUGH THE WEEK...WITH EXCESSIVE
RAINFALL AMOUNTS LIKELY IN SOME AREAS. FOCUS APPEARS TO SHIFT TO
SOUTHERN PARTS OF OKLAHOMA MONDAY NIGHT AND AGAIN MID-LATE WEEK
PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 64 73 52 70 / 60 40 40 10
HOBART OK 62 76 51 67 / 60 30 40 20
WICHITA FALLS TX 67 79 57 74 / 60 50 50 20
GAGE OK 55 69 42 67 / 50 10 20 20
PONCA CITY OK 62 72 50 69 / 80 30 10 10
DURANT OK 67 78 63 75 / 60 70 70 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR OKZ004>030-033>040-044-
045.
FLOOD WATCH THROUGH MONDAY AFTERNOON FOR OKZ004>018-021-022.
TX...WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR TXZ083>090.
&&
30/11Hazardous weather outlook, Apr 26, 11:22 AM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1122 AM CDT SUN APR 26 2009
OKZ004>048-050>052-TXZ083>090-271200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1122 AM CDT SUN APR 26 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WESTERN OKLAHOMA THIS AFTERNOON AND THIS EVENING... WITH A MODERATE
RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THE HIGH RISK WHICH
COVER MUCH OF THE REMAINDER OF THE AREA INCLUDING ALL OF WESTERN
NORTH TEXAS. CITIZENS ACROSS OKLAHOMA AND WESTERN NORTH TEXAS SHOULD
PAY EXTRA ATTENTION TO DEVELOPING WEATHER THROUGH TONIGHT AND REVIEW
SEVERE WEATHER SAFETY PROCEDURES.
LOCATION...
THE HIGH RISK IS WEST OF A LINE FROM BLACKWELL... TO CRESCENT... TO
EL RENO... TO LAWTON... TO FREDERICK AND HOLLIS. THE MODERATE RISK
IS EAST OF THE HIGH RISK AREA AND WEST OF A LINE FROM CHANDLER... TO
PAULS VALLEY... TO RINGLING. THE MODERATE RISK INCLUDES ALL OF
WESTERN NORTH TEXAS. A SLIGHT RISK COVERS THE REMAINDER OF THE
SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM NOON
THROUGH EARLY MONDAY MORNING.
IMPACTS...
THE SEVERE WEATHER CONCERNS TODAY WILL BE HAIL TO THE SIZE OF
BASEBALLS AND WIND GUSTS TO 75 MPH. TORNADOES ARE ALSO A CONCERN IN
THE HIGH AND MODERATE RISK AREAS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS FROM THIS AFTERNOON UNTIL EARLY MONDAY MORNING.
DISCUSSION...
A DRY LINE LOCATED ACROSS THE CENTRAL TEXAS PANHANDLE IS EXPECTED TO
MOVE TO NEAR THE WESTERN OKLAHOMA BORDER BY LATE THIS AFTERNOON. A
COLD FRONT WILL ALSO BE LOCATED FROM AN AREA OF SURFACE LOW PRESSURE
OVER THE EASTERN OKLAHOMA PANHANDLE NORTHEAST ACROSS KANSAS. STORMS
ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THESE BOUNDARIES AS A
STRONG UPPER-LEVEL DISTURBANCE MOVES OUT OF THE SOUTHERN ROCKIES.
STRONG WIND FIELDS AND HIGH AMOUNTS OF INSTABILITY WILL LEAD TO
THESE STORMS QUICKLY BECOMING SEVERE WITH THE POTENTIAL FOR LARGE
AND DESTRUCTIVE HAIL...DAMAGING WIND GUSTS...AND TORNADOES
PROBABILITY TABLE...
VALID THROUGH 500 AM CDT MONDAY APR 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAIN WILL CONTINUE TO CAUSE FLOODING CONCERNS ACROSS PORTIONS
OF NORTHERN AND WESTERN OKLAHOMA THIS AFTERNOON AND TONIGHT. A FLOOD
WATCH IS IN AFFECT FOR THESE AREAS THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE ON MONDAY AS A
COLD FRONT MOVES THROUGH THE UNSTABLE AIRMASS NOW PRESENT OVER THE
AREA. A BREAK IN THE ACTION IS EXPECTED ON TUESDAY...WITH
THUNDERSTORMS POSSIBLE EVERY DAY FROM WEDNESDAY THROUGH FRIDAY.
OTHER HAZARDOUS WEATHER...
RIVER FLOODING IS POSSIBLE IN AREAS OF NORTHERN AND WESTERN OKLAHOMA
ON MONDAY AND TUESDAY AS A RESULT OF RECENT HEAVY RAINFALL. THOUGH
EXACT AREAS CANNOT BE DEFINED AT THIS POINT...MULTIPLE ROUNDS OF
HEAVY RAINFALL THROUGH NEXT THURSDAY COULD CAUSE FLOODING IN OTHER
AREAS OF OKLAHOMA AND NORTH TEXAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY MORNING.
30In the hours before
Local storm report, Apr 26, 4:24 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
424 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL 3 E CROWELL 33.98N 99.67W
04/26/2009 E1.00 INCH FOARD TX BROADCAST MEDIA
&&
SMITHLocal storm report, Apr 26, 4:45 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TORNADO CRAWFORD 35.83N 99.80W
04/26/2009 ROGER MILLS OK BROADCAST MEDIA
REPORTED BY BROADCAST MEDIA, SPOTTERS AND CHASERS.
&&
SMITHLocal storm report, Apr 26, 4:58 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
458 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 2 N VERNON 34.18N 99.29W
04/26/2009 E1.75 INCH WILBARGER TX BROADCAST MEDIA
GOLFBALL SIZE HAIL COVERING THE GROUND ON A HIGHWAY ON
THE NORTH SIDE OF VERNON.
&&
LAMERSLocal storm report, Apr 26, 5:09 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 3 W FREDERICK 34.39N 99.06W
04/26/2009 E1.00 INCH TILLMAN OK AMATEUR RADIO
&&
SMITHLocal storm report, Apr 26, 5:26 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
526 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 6 NW REYDON 35.71N 100.00W
04/26/2009 E1.50 INCH ROGER MILLS OK TRAINED SPOTTER
&&
AGLocal storm report, Apr 26, 5:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
529 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 6 NW FREDERICK 34.45N 99.09W
04/26/2009 E1.75 INCH TILLMAN OK AMATEUR RADIO
&&
SMITHThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 56 min |
| Apr 25, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 48 min |
| Apr 25, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 59 min |
| Apr 25, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Washita | 59 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 61 min |
| Apr 25, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 59 min |
| Apr 25, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 67 min |
| Apr 25, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 63 min |
| Apr 25, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woodward | 57 min |
| Apr 25, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 64 min |
| Apr 25, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 59 min |
| Apr 25, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 67 min |
| Apr 25, 8:57 PM CDT | Tornado Warning | OUN | Kay | 48 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 38 min |
| Apr 25, 9:13 PM CDT | Areal Flood Warning | OUN | Blaine, Dewey, Garfield, Grant, Kay, Major | 6 hr |
| Apr 25, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Woods, Woodward | 59 min |
| Apr 25, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 57 min |
| Apr 25, 9:42 PM CDT | Tornado Warning | OUN | Garfield | 33 min |
| Apr 25, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 60 min |
| Apr 25, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 59 min |
| Apr 25, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 55 min |
| Apr 25, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 62 min |
| Apr 25, 10:13 PM CDT | Tornado Warning | OUN | Garfield, Grant | 32 min |
| Apr 25, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 53 min |
| Apr 25, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 46 min |
| Apr 25, 10:42 PM CDT | Tornado Warning | OUN | Garfield, Grant | 63 min |
| Apr 25, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 66 min |
| Apr 25, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 27 min |
| Apr 25, 11:36 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 54 min |
| Apr 25, 11:47 PM CDT | Tornado Warning | OUN | Grant | 43 min |
| Apr 25, 11:58 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 47 min |
| Apr 26, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 55 min |
| Apr 26, 12:12 AM CDT | Tornado Warning | OUN | Kay | 48 min |
| Apr 26, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Garfield | 63 min |
| Apr 26, 12:40 AM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant, Major | 65 min |
| Apr 26, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 53 min |
| Apr 26, 12:57 AM CDT | Areal Flood Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 3 hr |
| Apr 26, 1:39 AM CDT | Tornado Warning | OUN | Garfield, Grant | 66 min |
| Apr 26, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 32 min |
| Apr 26, 1:54 AM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 18 hr |
| Apr 26, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 63 min |
| Apr 26, 3:04 AM CDT | Areal Flood Warning | OUN | Alfalfa, Blaine, Dewey, Garfield, Grant, Kay and 4 more | 4 hr |
| Apr 26, 3:39 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 66 min |
| Apr 26, 6:38 AM CDT | Areal Flood Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more | 3 hr |
| Apr 26, 8:31 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 67 hr |
| Apr 26, 9:05 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 29 hr |
| Apr 26, 9:05 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 47 hr |
| Apr 26, 9:47 AM CDT | Areal Flood Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major | 6 hr |
| Apr 26, 10:02 AM CDT | Flood Watch | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more | 30 hr |
| Apr 26, 11:26 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| Apr 26, 11:28 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 47 min |
| Apr 26, 12:03 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more | 13 hr |
| Apr 26, 12:15 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 45 min |
| Apr 26, 12:36 PM CDT | Tornado Warning | OUN | Beckham, Greer, Kiowa, Washita | 39 min |
| Apr 26, 12:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 67 min |
| Apr 26, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Apr 26, 1:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 63 min |
| Apr 26, 1:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 62 min |
| Apr 26, 1:30 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 22 min |
| Apr 26, 1:55 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 65 min |
| Apr 26, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 66 min |
| Apr 26, 2:29 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 48 min |
| Apr 26, 2:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 59 min |
| Apr 26, 3:13 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 62 min |
| Apr 26, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 63 min |
| Apr 26, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 67 min |
| Apr 26, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 59 min |
| Apr 26, 3:50 PM CDT | Flash Flood Warning | OUN | Ellis, Harper, Woodward | 4 hr |
| Apr 26, 4:04 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 56 min |
| Apr 26, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 65 min |
| Apr 26, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 56 min |
| Apr 26, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 67 min |
| Apr 26, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Harper, Woods, Woodward | 63 min |
| Apr 26, 4:56 PM CDT | Tornado Warning | OUN | Dewey, Ellis, Woodward | 64 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 62 min |
| Apr 26, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 63 min |
| Apr 26, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 61 min |
| Apr 26, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 66 min |
| Apr 26, 5:47 PM CDT | Tornado Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 58 min |
| Apr 26, 6:06 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 54 min |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.